Open Journal of Statistics

Vol.5 No.5(2015), Paper ID 58220, 5 pages

DOI:10.4236/ojs.2015.55037

 

Selecting a Component with Longer Mean Life Time in Bivariate Pareto Models

 

Parameshwar V. Pandit, Shubhashree Joshi

 

Department of Statistics, Bangalore University, Bangalore, India
Department of Statistics, Bangalore University, Bangalore, India

 

Copyright © 2015 Parameshwar V. Pandit, Shubhashree Joshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Pandit, P. and Joshi, S. (2015) Selecting a Component with Longer Mean Life Time in Bivariate Pareto Models. Open Journal of Statistics, 5, 355-359. doi: 10.4236/ojs.2015.55037.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.